# SDR SWAA2013032814200

- Difficulty date: March 18, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 28,963 hours, 16,989 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER STAB SKIN CRACKED AT STA 101.90 AND 19" FWD OF  REAR SPAR.  REPAIRED SKIN PER SRM.
